# SDR ASOA200901195

- Difficulty date: October 29, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 19,203 hours, 16,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621-625 S14r
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FS 621.00 TO FS 625.30 INTERCOSTAL AT STR 14R IS CRACKED IN RADIUS APPROX .7" LONG.  REMOVED DAMAGED INTERCOSTAL FROM STR 14R COMMON TO FS 621.00 - FS 625.30 AND REPLACED WITH NEW SERVICEABLE PART IAW SRM 51-42-21 AND PAINTED.
